# SDR PLG31696G1

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Part number: NH24668081
- Condition: Burned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BGR/BOS - FLT 4589 - A STRONG BURNING ODOR WAS NOTED BY THE FLIGHT CREW WHICH SUBSIDED WHEN THE RIGHT BLEED WAS CLOSED.  NO OTHER WARNINGS WERE RECEIVED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT IN BOS.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THE RIGHT INTAKE DUCT WITH A LARGE BURN AREA.  MAINTENANCE REMOVED AND REPLACED THE LOWER DUCT AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
